# SDR SWAA2019091636958

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 52,835 hours, 31,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3077
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAME OUT OF CASE.  REPACKED SLIDE PER MT.
